# SDR UPS99228778

- Difficulty date: February 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N923UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19229
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 940
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, CRACKS ON LT MLG WHEEL WELL PRESSURE WEB AT BS 940 FWD SIDE.  REPAIRED IAW EO B727-5310-0460 APPENDIX C.
